# SDR LU42002F00002

- Difficulty date: November 19, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N555BG
- Make and model: Beech 95-B55
- Aircraft serial: TC1269
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Nut
- Part number: C3112
- Condition: Cracked
- Location: Hub
- Stage of operation: IN
- How discovered: E
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOCK NUT CRACKED, REMOVED FROM CRACKED HUB.
